EconPapers    
Economics at your fingertips  
 

The paths of relative steady states of several economies

Gang Liu

Journal of Chinese Economic and Business Studies, 2009, vol. 7, issue 4, 499-499

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14765280903467235 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:jocebs:v:7:y:2009:i:4:p:499-499

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RCEA20

DOI: 10.1080/14765280903467235

Access Statistics for this article

Journal of Chinese Economic and Business Studies is currently edited by Professor Xiaming Liu

More articles in Journal of Chinese Economic and Business Studies from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:jocebs:v:7:y:2009:i:4:p:499-499